2017
Том 69
№ 9

All Issues

On the Limit Distribution of Integrals of Shot-Noise Processes

Il'enko A. B.

Full text (.pdf)


Abstract

We establish limit theorems for integrals of shot-noise processes and study the asymptotic behavior of the moments of integrals of this type.

English version (Springer): Ukrainian Mathematical Journal 54 (2002), no. 1, pp 64-75.

Citation Example: Il'enko A. B. On the Limit Distribution of Integrals of Shot-Noise Processes // Ukr. Mat. Zh. - 2002. - 54, № 1. - pp. 53-62.

Full text